Monotone and probabilistic wavelet approximation
Continuous functions are approximated by wavelet operators. These preserve monotonicity and transform continuous probability distribution functions into probability distribution functions. The degree of this approximation is estimated by establishing some Jackson type inequalities. © 1992, Taylor & Francis Group. All rights reserved.
Stochastic Analysis and Applications
Anastassiou, G., & Yu, X. (1992). Monotone and probabilistic wavelet approximation. Stochastic Analysis and Applications, 10 (3), 251-264. https://doi.org/10.1080/07362999208809268